Repositorio de producción científica de la Universidad de Sevilla

Funciones con derivadas sucesivas grandes y pequeñas por doquier

 

Advanced Search
 
Opened Access Funciones con derivadas sucesivas grandes y pequeñas por doquier
Cites
Show item statistics
Icon
Export to
Título alternativo: Functions with big and small successive derivatives everywhere
Author: Bernal González, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1987
Published in: Collectanea Mathematica, 38 (2), 117-122.
Document type: Article
Abstract: In this paper we show that, given two double sequences of positive real numbers, α and β, the subset of all functions defined on an open real set which have big derivatives and small ones with respect to α and β, at every point, is residual in C∞. As a corollary, we derive that Baire-almost every function of C∞ has null radius of convergence at each point.
Cite: Bernal González, L. (1987). Funciones con derivadas sucesivas grandes y pequeñas por doquier. Collectanea Mathematica, 38 (2), 117-122.
Size: 164.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/48767

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)